American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Henryk Trappmann and Dmitrii Kouznetsov. Computation of the two regular super-exponentials to base exp(1/e). Math. Comp. 81 (2012) 2207-2227.
Abstract, references, and article information   
View Article: PDF

[2] J. M. Borwein and P. B. Borwein. On the mean iteration $(a,b)\leftarrow ((a+3b)/4,(\sqrt{ab}+b)/2)$ . Math. Comp. 53 (1989) 311-326. MR 968148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lucy Garnett. A computer algorithm for determining the Hausdorff dimension of certain fractals . Math. Comp. 51 (1988) 291-300. MR 942156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edward R. Vrscay. Julia sets and Mandelbrot-like sets associated with higher order Schr\"oder rational iteration functions: a computer assisted study . Math. Comp. 46 (1986) 151-169. MR 815837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1